EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 20 August 2005. For the current production of this journal, please refer to http://www.math.psu.edu/era/.

Comments to 1995-03-001

Comments on article:
Joel Hass; Michael Hutchings; Roger Schlafly; The double bubble conjecture ERA Amer. Math. Soc. 01 (1995) pp. 98-102

Added September 10, 1996 18:08:20 EDT

Comments by the author

Click here to access related work of J. Hass and R. Schlafly on Double Bubbles